×

zbMATH — the first resource for mathematics

On the singular set, the regularity and the uniqueness of weak solutions of the Navier-Stokes equations. (English) Zbl 0643.35083
Semigroups, theory and applications, Vol. 1, Pap. Autumn Course Int. Cent. Theor. Phys., Miramare (Trieste)/Italy 1984, Pitman Res. Notes Math. Ser. 141, 235-241 (1986).
[For the entire collection see Zbl 0585.00006.]
We want to report on our joint work with H. Sohr [Manuscr. Math. 49, 27-59 (1984; Zbl 0567.35069) and “On the regularity of weak solutions of the equations of Navier-Stokes”, Sonderforschungsbereich 72, Univ. Bonn, Preprint No.713 (1985)].

MSC:
35Q30 Navier-Stokes equations
35B65 Smoothness and regularity of solutions to PDEs
35D10 Regularity of generalized solutions of PDE (MSC2000)